# SDR COMA0460273

- Difficulty date: April 14, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N483CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7689
- Aircraft time: 4,466 hours, 3,901 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 601R576891
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5259 PASSENGER DOOR WARNING, SERVICE DOOR CAUTION, AND OVERBOARD COOL FAIL MESSAGE.  REPLACED THE CARGO DOOR WIRING HARNESS.
